ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE Y-SITES, SECURE LOCK, 100 I; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
126620490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Lot history was reviewed and no anomalies were noted.(b)(6).
Event or Problem Description
The incident was reported by the massachusetts department of public health.The event involved a primary set, piggyback with backcheck valve, 2 clave y-sites, secure lock, 100 inch, where small black dots were observed on the internal walls of the drip chambers.There was no patient involvement and no reported patient harm.